# SDR DALA2022111507374

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 85,592 hours, 15,723 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Card
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1802 -ATO- DUE TO TO CONFIG WARNING FOR FLAPS. CORRECTIVE ACTION: R/R CTR FSPM CARD. C/W CONFIG WARNING TESTS. A/C RTS (9530280)
